UNIVERSITÄTSBIBLIOTHEK
  • search hit 21 of 27
Back to Result List

Semicontinuity for representations of Cohen-Macaulay rings

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Yurij Drozd, Gert-Martin Greuel
URN (permanent link):urn:nbn:de:hbz:386-kluedo-7765
Serie (Series number):Preprints (rote Reihe) des Fachbereich Mathematik (247)
Document Type:Preprint
Language of publication:English
Year of Completion:1996
Year of Publication:1996
Publishing Institute:Technische Universität Kaiserslautern
Date of the Publication (Server):2000/04/03
Source:Math. Ann. 306, 371-389 (1996)
Faculties / Organisational entities:Fachbereich Mathematik
DDC-Cassification:5 Naturwissenschaften und Mathematik / 510 Mathematik
Licence (German):Standard gemäß KLUEDO-Leitlinien vor dem 27.05.2011